# SDR AALA981356

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT 36 A/B INOPERATIVE.  REPLACED CONNECTOR ON LOWER SEAT LEG OF SEAT 36.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
